# SDR FDEA201902070437

- Difficulty date: February 7, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: LBL 47, APPROX STA 635, SEAT TRACK LOBE BROKEN/WORN BEYOND LIMITS. REMOVED & REPLACED EXISTING SEAT TRACK SPLICE PER SRM 53-70-00 VOL I FIG 1A PG7, 51-  31-01 VOL II & DWG SR10-53-002.
